Journal of Nonlinear Mathematical Physics

Volume 8, Issue Supplement, February 2001, Pages 18 - 22

Two-Photon Algebra and Integrable Hamiltonian Systems

Authors
Angel Ballesteros, Francisco J. Herranz
Corresponding Author
Angel Ballesteros
Available Online 1 February 2001.
DOI
https://doi.org/10.2991/jnmp.2001.8.s.4How to use a DOI?
Abstract
The two-photon algebra h6 is used to define an infinite class of N-particle Hamiltonian systems having (N -2) additional constants of the motion in involution. By constrution, all these systems are h6-coalgebra invariant. As a straightforward application, a new family of (quasi)integrable N-dimensional potentials is derived.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - Supplement
Pages
18 - 22
Publication Date
2001/02
ISBN
91-631-0262-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.s.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Angel Ballesteros
AU  - Francisco J. Herranz
PY  - 2001
DA  - 2001/02
TI  - Two-Photon Algebra and Integrable Hamiltonian Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 18
EP  - 22
VL  - 8
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.s.4
DO  - https://doi.org/10.2991/jnmp.2001.8.s.4
ID  - Ballesteros2001
ER  -